Research Repository

An operator extension of Cartwright-field inequality

Dragomir, Sever S ORCID: 0000-0003-2902-6805, Alfakhr, MT, Omidvar, ME and Moradi, HR (2017) An operator extension of Cartwright-field inequality. Journal of Mathematical Analysis, 8 (6). 64 - 73. ISSN 2217-3412

[img]
Preview
Text
JMA.pdf - Published Version

Download (331kB) | Preview
Item Type: Article
Uncontrolled Keywords: operator inequalities; self-adjoint operators; positive linear map; Hölder-McCarthy inequality
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 23 Aug 2018 07:02
Last Modified: 19 Aug 2019 06:34
URI: http://vuir.vu.edu.au/id/eprint/36641
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar